# SDR SWAA2013102821567

- Difficulty date: October 9, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 35,466 hours, 20,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND NR 3 WINDOW FRAME CRACKED AT E-F POST 2ND FASTENER FROM BOTTOM.  REPAIRED FRAME IAW ACO.
